# SDR DLM88020554

- Difficulty date: May 6, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 33,707 hours, 26,921 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9952521127
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANELS WERE FOUND DELAMINATED AND CRACKED.  REPAIR PER ER/A 411194-14.
